# SDR 99ZZZM477

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5755 · Spoilers
- Part: Mount
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LIFT SPOILER VALVE MOUNT PLATE CRACKED.  REPLACED MOUNT PLATE.  (M)
